Re: Immplantation Cramps
TruBlue, did you say you are on birth control pills? If you are, odds are that you aren't pregnant...but if you are spotting while taking them, my guess is that the prescription or dosage is not quite right for you...in which place you can get pregnant on the pill. I do not think implantation bleeding is really all that common. I could be wrong...but it sounds like your prescription is not quite the right mix of hormones for you. I would definitely call the doctor...I would avoid unprotected sex while your body is adjusting to the pill...and I would definitely get a pregnancy test. I did get pregnant while on the pill once...but I should not have had unprotected sex because I spotted sporadically throughout the whole first month I was on them....I know this probably wasn't the answer you are looking for (I can't give you a definitive answer because everyone is different)...but I hope you will get to the doc's...you probably do not want to continue on the pill if you are pregnant...I hope this helps a little.